Hello Guest

Seems like I am developing gynecomastia. Please help!

  • 28 Replies
  • 5037 Views
Re: Seems like I am developing gynecomastia. Please help!
« Reply #15 on: January 31, 2014, 11:07:39 AM »
Thanks for the help guys. Yes, I was going to get blood work done and was hoping that an endocrinologist could perhaps prescribe me an aromotase inhibitor...or something to lower my estrogen...or something to raise my testosterone...whatever.
Don't you think if I'm still in the early stages of developing it will be okay?
I mean, if it doesn't get any worse than it is now I'll be okay.
Once the offending drug is removed will it progress any further on its own?

I'm not freaking out as much as I was before...as long as it doesn't get any worse and as long as I don't start lactating or something...

Re: Seems like I am developing gynecomastia. Please help!
« Reply #16 on: January 31, 2014, 11:19:40 AM »
Thanks for the help guys. Yes, I was going to get blood work done and was hoping that an endocrinologist could perhaps prescribe me an aromotase inhibitor...or something to lower my estrogen...or something to raise my testosterone...whatever.
Don't you think if I'm still in the early stages of developing it will be okay?
I mean, if it doesn't get any worse than it is now I'll be okay.
Once the offending drug is removed will it progress any further on its own?

I'm not freaking out as much as I was before...as long as it doesn't get any worse and as long as I don't start lactating or something...

I've always had complete gland reversal and I've had some pretty large glands at time (even with lactation)....takes time and I guess everyone may be different, but I would bet that you'll be fine!

Re: Seems like I am developing gynecomastia. Please help!
« Reply #17 on: January 31, 2014, 11:19:56 AM »
You should be ok. Estrogen being too high is the problem. Assuming your estrogen is elevated just wait it out. Is shouldn't stay high for long. A couple supplements you can take over the counter to help lower E are 600mg DIM, 2mg copper and 50mg Zinc every day. If you do this your E will come down much faster than waiting.

It's very scary how many medications get approved with side effects like this. Keep us informed on how things turn out for you.

Re: Seems like I am developing gynecomastia. Please help!
« Reply #18 on: January 31, 2014, 01:19:48 PM »
Yeah, I actually read that Propecia at first did not get FDA approval (in 1997) because they were worried about sexual sides. Then it did, in 1998. I'm not sure what happened to change their minds.

Re: Seems like I am developing gynecomastia. Please help!
« Reply #19 on: January 31, 2014, 01:36:24 PM »
Some more pics of me...

Guys on the hair loss forums generally think I'm crazy, besides one or two who had gyne at some point.

Question: If my nipples are suddenly erect for no reason, that must mean something, right?

There's no pain or itchiness, which I have read are symptoms, but my nipples (especially the left one) are a tiny bit sensitive when they rub against my shirt. So I would assume that something is happening, even if it's not gyne.
Could it possibly be this?: 'Puffy' or 'sensitive' nipples. If you note a very slight inflammation and tenderness to your nipples while using hormonal products, do not be alarmed. It is very possible estrogen has become bound to ERs under your nipples, but this is not necessarily Gynecomastia. A mere reduction of circulating estrogen via an AI, or spot-specific treatment via a SERM, will more often than not eradicate such a symptom.

I'm sure none of you would know about that. I guess I should just go to an endocrinologist.

Re: Seems like I am developing gynecomastia. Please help!
« Reply #20 on: January 31, 2014, 05:54:56 PM »
(A mere reduction of circulating estrogen via an AI, or spot-specific treatment via a SERM, will more often than not eradicate such a symptom.)

Did you read c binos protocol?  Yes, we know a thing or two. That's what it's referring to.

Re: Seems like I am developing gynecomastia. Please help!
« Reply #21 on: January 31, 2014, 07:23:16 PM »
So it would be a crazy idea to continue taking the finasteride right? Do you think there's a possibility that my hormones could balance out by themselves if I keep taking it?

Basically it's like this...finasteride inhibits DHT from being made, and I think elevates testosterone a bit. Now the testosterone that can't be converted to DHT (60-70%) is converted to estrogen. So I imagine my estrogen is now higher than my androgen level.

Why is it that some men can take finasteride and be fine, but if I take it there's a problem? What makes my body different? If I had lower testosterone to begin with, could that have caused an issue?

What if I had a thyroid problem?

Re: Seems like I am developing gynecomastia. Please help!
« Reply #22 on: February 01, 2014, 01:08:21 AM »
That shit causes gyne. I'm on testosterone therapy and on our site a lot of guys get gyne from finesteride. I would discontinue. I wouldn't use it again. Some guys are E2 sensitive.  That's why some can do a cycle and not use an AI and some need one. It's up to you. Pretty much if you take this serious just check your E and make sure it's in a normal range. It's a gamble bro. Don't let no one fool you. You don't want gyne!

After I had gyne surgery I had blood work done and found out I had low testosterone and high estrogen even though my plastic surgeon told me don't worry.  After I started testosterone therapy my doc didn't understand edtrogen. I started having problems again. After using c binos protocol I'm back to normal.

It's your gamble bro. I steer clear of anything estrogen related.

Also, you are very smart. I can see you've done your homework. 

Re: Seems like I am developing gynecomastia. Please help!
« Reply #23 on: February 01, 2014, 01:10:23 AM »
Everything you said in the second paragraph is spot on.

Re: Seems like I am developing gynecomastia. Please help!
« Reply #24 on: February 01, 2014, 07:46:26 AM »
Yeah, I guess I'll get my hormone levels checked out before I do anything else. I just wonder if I took it every three days or something like that it would be okay. It's just a damn shame, since my hair was growing back..  :'(

Re: Seems like I am developing gynecomastia. Please help!
« Reply #25 on: February 01, 2014, 08:24:11 AM »
Hairs alright but man those Chems ain't good for everyone. I'd take a normal physic over hair any day. If you use that product I'd test Estrogen And test again quick.  But the thing about gyne is once you get it it's hard to get rid of. If it keeps getting bigger you'll be distraught.

Re: Seems like I am developing gynecomastia. Please help!
« Reply #26 on: February 01, 2014, 10:19:28 AM »
Yep. It's definitely gyne looking at my pics? From the pics I've seen it can be really hard to tell sometimes...seems like such a subtle difference.
But yes, I'm going to get an appointment with an endocrinologist ASAP.

Re: Seems like I am developing gynecomastia. Please help!
« Reply #27 on: February 08, 2014, 12:12:31 AM »
I still have to see the endocrinologist...there's some kind of hold up and hopefully I hear back from him soon...
I have this crazy desire to continue taking finasteride...mostly because I am young and very worried about my hair...

Honestly, if my chest stayed the way it is now, with a little puffiness, I wouldn't really care. I would rather have hair and a slightly puffy chest, that I imagine most people wouldn't notice anyway, than no hair.
When I feel my nipples I'm really not sure what I am feeling...since I've never really felt them before, I don't know what was always there and what is new, if anything.
As I said my nipples are erect and seem to be pointing in opposite directions now)...once after taking the fin I felt pain in my chest...of course that could have been pscyhosomatic, but I doubt it.
In certain areas on my chest I feel very slight pain, and my nipples are slightly sensitive...

If I adopted an anti-estrogen diet, took zinc, exercised, did everything possible to increase my T, would that be enough I wonder? Even if I need some kind of aromatase inhibitor...of course I could always just try lowering the dosage...

*

hammer

Re: Seems like I am developing gynecomastia. Please help!
« Reply #28 on: February 08, 2014, 10:29:21 AM »

This is just FOOD FOR THOUGHT!

If what you are doing to increase your hair growth, you are most likely changing your hormones! If that is happening then it is a good chance that you may end up with bigger breasts!

So hair or breasts? Or both? I have both!

Try hair club for men, or spend $3000.00 or more to have surgery after the hair grows back, then grow old and as you grow old watch in the mirror and you change over the years anyway! One day you will look in the mirror and you will need a picture to try and remember the way you looked today, yes I mean today the time you are so worried about your hair, your chest and your looks.

Then you will look back and you will say to yourself, those things were not even important at all, but I know that today, that to you and all of the young people that are here it is very important, it is just that one day you will all come to see that looks are only skin deep!

Just an old man passing along things that I have learn through the years.


xx
Developing gynecomastia?

Started by kambrian16 on User Photos

1 Replies
1274 Views
Last post May 05, 2011, 09:34:24 PM
by Paa_Paw
xx
Am I developing gynecomastia? Finasteride...

Started by PMelol on Gynecomastia Talk

3 Replies
1099 Views
Last post January 27, 2014, 08:02:15 AM
by hammer
clip
My developing gynecomastia, struggling to accept this

Started by redwing57 on User Photos

7 Replies
2041 Views
Last post October 15, 2016, 09:34:38 PM
by hammer
xx
Survey on developing and living with gynecomastia

Started by Cisco on Acceptance

36 Replies
6119 Views
Last post September 17, 2018, 12:50:30 PM
by Seanodonovan